English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Finiteness of simple holomorphic eta quotients of a given weight

MPS-Authors
/persons/resource/persons234964

Bhattacharya,  Soumya
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Bhattacharya, S. (2017). Finiteness of simple holomorphic eta quotients of a given weight. Advances in Mathematics, 308, 879-895. doi:10.1016/j.aim.2016.12.010.


Cite as: http://hdl.handle.net/21.11116/0000-0004-08EF-7
Abstract
There is no abstract available